On asymptotic decompositions of o-solutions in the theory of quasilinear systems of difference equations
Abstract
We consider a quasilinear system of difference equations with certain conditions. We prove that there exists a formal partial o-solution of this system in the form of functional series of special type. We also prove a theorem on the asymptotic behavior of this solution.Downloads
Published
25.05.1997
Issue
Section
Research articles
How to Cite
Kostin, A. V., and I. V. Skrypnik. “On Asymptotic Decompositions of O-Solutions in the Theory of Quasilinear Systems of Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 5, May 1997, pp. 672–677, https://umj.imath.kiev.ua/index.php/umj/article/view/5047.